# SDR USAA960735

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Bs 996
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND LEVEL 1 CORROSION AT T-CAP AT FS 996 AFT T-CAP BETWEEN LONGERON L29 TO R29.  SPLICE IN SECTION OF T-CAP PER SRM 53-03 FIG 37 AND EA 33802A.  CORROSION LEVEL 1.  (M)
